Results 1 to 2 of 2

Thread: Toxic Lithium Leuels?

  1. #1

    Default Toxic Lithium Leuels?

    My friend has been sick with the flue and is on the drug Lithium. She said that hullicinated that bugs were crawling on her. Could her levels be high because she has the flue? Thanks for any help

  2. #2
    Distinguished Community Member Earth Mother 2 Angels's Avatar
    Join Date
    Oct 2006
    Posts
    3,039
    Blog Entries
    1

    Default

    ((((((Ripplegirl99)))))) ~



    I don't know the answer to your question. However, one potential side effect from Lithium is hallucinations.

    http://www.nlm.nih.gov/medlineplus/d...s/a681039.html

    Hallucinations can also be related to dehydration, fever, other medications, interactions between medications.

    Your friend should contact her physician and describe her symptoms.

    Hope she's feeling better soon. She is fortunate to have a caring friend like you.

    Love & Light,

    Rose
    Mom to Jon, 48, (seizure disorder; Gtube; trache; colostomy; osteoporosis; hypothyroid; enlarged prostate; lymphedema, assorted mysteries) and Michael, 32, (intractable seizures; Gtube), who were born with an undiagnosed progressive neuromuscular disease and courageous spirits. Our Angel Michael received his wings in 2003 and now resides in Heaven. Our Angel Jon lives at home with me and Jim, the world's most wonderful dad.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.